Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 610345, 13 pages
http://dx.doi.org/10.1155/2015/610345
Research Article

Bifurcation Analysis for Nonlinear Recurrence Relations with Threshold Control and -Periodic Coefficients

1Department of Mathematics, Yanbian University, Yanji 133002, China
2Department of Mathematics, Tsing Hua University, Hsinchu 30043, Taiwan

Received 18 January 2015; Revised 10 March 2015; Accepted 11 March 2015

Academic Editor: Garyfalos Papashinopoulos

Copyright © 2015 Liping Dou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liping Dou, Chengmin Hou, and Sui Sun Cheng, “Bifurcation Analysis for Nonlinear Recurrence Relations with Threshold Control and -Periodic Coefficients,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 610345, 13 pages, 2015. https://doi.org/10.1155/2015/610345.